# SDR AALA202111081783

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737*
- Aircraft serial: 44467
- Aircraft time: 2,286 hours, 933 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT CAME ON FOR ABOUT 20 SECONDS AND THEN STOPPED FLIGHT ATTENDANT SAID THERE WAS NO EVIDENCE OF SMOKE IN LAVATORY. ACCOMPLISHED FIRST CLASS LAVATORY SMOKE DETECTOR TEST CHECK NORMAL NO FAULTS NOTED OK FOR SERVICE PER 261 400.
